Approximate controllability of a hydro-elastic coupled system
ESAIM: Control, Optimisation and Calculus of Variations, Volume 1 (1996), pp. 1-15.
@article{COCV_1996__1__1_0,
     author = {Lions, Jacques-Louis and Zuazua, Enrique},
     title = {Approximate controllability of a hydro-elastic coupled system},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {1--15},
     publisher = {SMAI (Soci\'et\'e de math\'ematiques appliqu\'ees et industrielles)},
     address = {Paris},
     volume = {1},
     year = {1996},
     mrnumber = {1382513},
     zbl = {0878.93034},
     language = {en},
     url = {http://archive.numdam.org/item/COCV_1996__1__1_0/}
}
TY  - JOUR
AU  - Lions, Jacques-Louis
AU  - Zuazua, Enrique
TI  - Approximate controllability of a hydro-elastic coupled system
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1996
SP  - 1
EP  - 15
VL  - 1
PB  - SMAI (Société de mathématiques appliquées et industrielles)
PP  - Paris
UR  - http://archive.numdam.org/item/COCV_1996__1__1_0/
LA  - en
ID  - COCV_1996__1__1_0
ER  - 
%0 Journal Article
%A Lions, Jacques-Louis
%A Zuazua, Enrique
%T Approximate controllability of a hydro-elastic coupled system
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 1996
%P 1-15
%V 1
%I SMAI (Société de mathématiques appliquées et industrielles)
%C Paris
%U http://archive.numdam.org/item/COCV_1996__1__1_0/
%G en
%F COCV_1996__1__1_0
Lions, Jacques-Louis; Zuazua, Enrique. Approximate controllability of a hydro-elastic coupled system. ESAIM: Control, Optimisation and Calculus of Variations, Volume 1 (1996), pp. 1-15. http://archive.numdam.org/item/COCV_1996__1__1_0/

[1] J.H. Albert: Genericity of simple eigenvalues for elliptic pde's, Proc. AMS, 48(2), 1975, 413-418. | MR | Zbl

[2] H. Cohen and S. I. Rubinow: Some mathematical topics in Biology, Proc. Symp. on System Theory Polytechnic Press, New York ( 1965), 321-337.

[3] C. Fabre, J. P. Puel and E. Zuazua: Contrôlabilité approchée de l'équation de la chaleur semilinéaire, C.R.A.S. Paris, 315, ( 1992), 807-812. | MR | Zbl

[4] O. A. Ladyzhenskaya: The Mathematical Theory of Viscous Incompressible Flow, , Gordon and Breach Science Publishers, New York, 1987. | MR | Zbl

[5] H. Lamb: Hydrodynamics, 6th ed., Cambridge Univ. Press, 1932. | JFM | MR | Zbl

[6] J.L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. | MR | Zbl

[7] J.L. Lions: Remarks on approximate controllability, I. Analyse Math., 59, 1992, 103-116. | MR | Zbl

[8] J.L. Lions and E. Magenes: Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968. | MR | Zbl

[9] A.M. Micheletti: Perturbazione dello spettro dell operatore di Laplace, in relazione ad una variazione del campo, Ann. Scuola Norm. Sup. Pisa, 26(3), 1972, 151-169. | Numdam | MR | Zbl

[10] K. Uhlenbeck: Generic properties of eigenfunctions, American J. Math., 98(4),1 1976, 1059-1078. | MR | Zbl